Skip to main content
    • Aa
    • Aa

Characterizing quantifier extensions of dependence logic

  • Fredrik Engström (a1) and Juha Kontinen (a2)

We characterize the expressive power of extensions of Dependence Logic and Independence Logic by monotone generalized quantifiers in terms of quantifier extensions of existential second-order logic.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1] Samson Abramsky and Jouko Väänänen , From IF to BI: a tale of dependence and separation, Synthese, vol. 167 (2009), no. 2, pp. 207230.

[3] Arnaud Durand and Juha Kontinen , Hierarchies in dependence logic, ACM Transactions on Computational Logic, vol. 13 (2012), no. 4, pp. 31:131:21.

[4] Fredrik Engström , Generalized quantifiers in dependence logic, Journal of Logic, Language and Information, vol. 21 (2012), no. 3, pp. 299324.

[5] Pietro Galliani , Inclusion and exclusion dependencies in team semantics—on some logics of imperfect information, Annals of Pure and Applied Logic, vol. 163 (2012), no. 1, pp. 6884.

[9] Juha Kontinen and Jouko A. Väänänen , On definability in dependence logic, Journal of Logic, Language and Information, vol. 18 (2009), no. 3, pp. 317332.

[12] Jouko Väänänen , Dependence logic: A new approach to independence friendly logic, London Mathematical Society Student Texts, vol. 70, Cambridge University Press, Cambridge, 2007.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 4 *
Loading metrics...

Abstract views

Total abstract views: 66 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 22nd September 2017. This data will be updated every 24 hours.